GoodSense® NightTime Cold & Flu Multi Symptom Softgels, 24 ct

SKU# 29090

GoodSense® NightTime Cold & Flu Multi Symptom Softgels, 24 ct

SKU# 29090
5 out of 5 Customer Rating
GoodSense® NightTime Cold & Flu Multi Symptom Softgels, (24 ct) provides multi-symptom relief of common cold and flu symptoms while you sleep.
Read More
$6.99
-
+
GoodSense® NightTime Cold & Flu Multi Symptom Softgels, 24 ct
$6.99
  • In Stock
This product is FSA eligible

Frequently bought together

GoodSense® NightTime Cold & Flu Multi Symptom Softgels, (24 ct) provides multi-symptom relief of common cold and flu symptoms while you sleep. 

It also relieves sore throat, minor aches and pains, and reduces fever associated with the common cold and flu. This nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Take your health to the next level with FSA eligible Over-the-Counter Meds products.

Features:

  • Night time cold and flu medicine that temporarily relieves common cold and flu symptoms
  • 24 ct
  • Provides relief from coughing and reduces fever
Compare to Vicks® NyQuil® active ingredients, Acetaminophen 325 mg; Dextromethorphan HBr 15 mg; Doxylamine Succinate 6.25 mg

You might also like

Other items in this category